# SDR SWIA201024649

- Difficulty date: May 17, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,614 hours, 17,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.0 FLOORBEAM ANGLE BRACKETS CRACKED.  (C-CHECK)  REPLACED PER SRM.
